MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4150430RX
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u4150430rx pta balloon dilatation catheter allegedly experienced detachment.This information was received from one source.This malfunction involved a patient with no consequences.The (b)(6) male patient's weight was not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u4150430rx pta balloon dilatation catheter allegedly experienced detachment.This information was received from one source.This malfunction involved a patient with no consequences.The 70 year old male patient's weight was not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided; therefore, a lot history review was performed.The sample was returned, and the investigation confirmed for device detachment.A definite root cause for the reported event could not be determined.The device was labeled for single use.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9975247
Report Number2020394-2020-03012
Device Sequence Number11420220
Product Code LIT
UDI-Device Identifier00801741057700
UDI-Public(01)00801741057700
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150430RX
Device Catalogue NumberU4150430RX
Device Lot NumberCMDY0019
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date07/07/2020
Patient Sequence Number1